# SDR FDEA200906232246

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM AT STA 310, BETWEEN RBL 25 TO RBL 60, HAS CORROSION AROUND  FASTENER HOLES. COMPLIED WITH EA F-5310-123995.  FUSE, MAIN FRAME BS 310, RBL25 TO RBL 60,  FLOORBEAM MINOR CORROSION BLEND REPAIR.  MAJOR REPAIR.
